# SDR CALA2014020690298

- Difficulty date: February 3, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 48,104 hours, 11,656 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

WEATHER RADAR FAILURE WHILE ENROUTE.
